# SDR R7MR35530

- Difficulty date: July 8, 2002
- Submitted: November 18, 2002
- Operation: Air carrier
- Aircraft: N586BH
- Make and model: Bolkms BK117A4
- Aircraft serial: 7129
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 7004206901
- Part serial: 87100188
- Condition: Inoperative
- Location: Csas
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CSAS COMPUTER INOPERATIVE.  ROLL CHANNEL OPERATIVES INTERMITTENTLY.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
